| Model Number |
CD001 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/10/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Procedure performed: lap chole event description: pictured plastic piece (guide bead?) fell off from the bag inside the patient.The piece was retrieved from the patient.The device was used in the procedure.Additional information provided by [name] on (b)(6) 2026: pictured plastic piece (guide bead?) fell off the bag inside the patient.Bag was utilized to take specimen out and when surgeon was doing her final check, look around inside abdomen then saw this plastic piece.Plastic piece retrieved from patient¿s body without any injury.No other product was used to replace the bag during the procedure.There was no spillage out of the bag opening.The guide bead was not pulled on with an instrument.The guide bead did not detach from the bag.The guide bead did not detach from the cord.Yeah turns out, the event was on (b)(6) 2026.It was first reported to me on 1/12/26.Intervention: case completed patient status: no patient injury indicated.
Additional Manufacturer Narrative
The event unit is not being returned to applied medical for evaluation.A follow-up report will be provided upon completion of the investigation.